Gonasyphaherpa-litus! Usually a sign that things are about to fall off. i.e. penis
It could be genital warts or herpes. You need to go to a doctor and be treated asap and before you have any sexual contact with another person as you could pass it to them.
How do you get rid of stubble rash?
stubble rash is when you've been kissing a guy with stubble and you get left with a red rash around your face
That's the course in which Shingles go and it's very painful. Shingles follows a line (a nerve) and can be anywhere on the body but the most popular place for this unpleasant problem is from under the shoulder blade to below the breast (under the arms) in women and men. Eventually the red spots will turn into blisters and it's at this time the person has to be most careful and they can be contagious. The doctor can give you medication which will generally clear it up in 4 days to a week (depending on the individual) and also an ointment (that smells and looks like you applying clear nail polish) on the sores so they will dry up. Take good care of yourself and if you don't have a doctor go to a clinic and be sure to keep an eye on this. Some individuals can have a recurrence of this. For more information go onto www.google.com Type in: What is shingles in humans?
I wouldn't doubt it. You should ask your doctor though. It may be caused if you use Tylenol or other mediactions too, a simple reaction of not mixing well with other medications. But just to be safe I would go talk to a doctor about it.
ANY medication you take has the potential for side effects. Everyone has different body chemistry and you should ask your doctor or your pharmacist. Yourdoctor may choose to try a different dose or different medication. Follow thedirections carefully!!
Yes, skin rash is one of the most common side effects of Wellbutrin XL or SR. It's something you should bring up with your doctor. It is however listed as one of the most common side effects of this medication.. it's treatable.
ummm well I've had cheese since I was like... newborn and I'm a cheesaholic. I am a cheese expert. I have eaten probably literally 1 ton of cheese in my 11 years and I have not gotten any itchy spots due to cheese. Just check with your doctor if you have any- maybe you're allergic or lactose intolerant.
Itchy little red bumps on stomache and under arms?
This may be Folliculitis, a condition in which the hair follicles become infected, producing mild or severe red bumps. This may occur anywhere on the body. A common treatment is washing affected areas daily with an antiseptic soap. If, after doing this consistently, the irritation continues then consult a physician.
Centrifugal Rash: Outward rash, in means a rash first appears on the trunk then spreads to the extremities. (Example: Rubella Virus also known as German Measles)
VS.
Centripetal Rash: Inward rash, rash first appears in the extremities and the spreads towards the trunk. (Example: Rocky Mountain spotted fever)
Are there allergic reactions to oxalis?
Its very possible. If indeed you have a reaction after touching, ingesting, breathing near this plant talk to a doctor. If you ingest a large amount of this matter (believe it, it's edible) you could possibly get Oxalis poisoning! This could be fatal. Along with kidney failure. (Can be eaten as small portions Ex: one leaf, but shouldn't be eaten a-lot or frequently)
Lipodermatosclerosis is a skin and connective tissue disease. It can form in the lower extremities and is usually in the layer of fat under the epidermis.
What is the brown rash on your chest no itch or flake?
i have the exact same thing it is around my armpits mostly and a little across my chest i thought it might be slight stretch marks
Try monistat7. It sounds like you have a yeast infection. But it would probably be best to see your Dr. if it is infected that bad.
I obtained rash from Astilbe plant and mine didn't itch at first but does now.
Its day 5 .... how do I get rid of this rash?
I have these small red dots on my inner thigh inner arms and near my arm pits what could it be?
Hi, I think you have sweat rash. Try some talc powder to keep yourself dry.
Eczema
If 2000 gm of ointment contains 75 gm of medication what is the percentage strength of the ointment?
75 divide by 2000 makes 0.0375
100% is 1
0.0375 would then be 3.75%
What causes rash on baby that looks like ant bites but comes and goes in different areas?
The rashes that looks like ant bite are hives.
Hives occur when the body releases a chemical called histamine. There are so many possible reasons for hives that you may have trouble identifying the culprit. Here are the most likely ones:
Insect bites and stings. If your child is allergic to bees or fire ants, for example, he could develop hives in reaction to being stung or bitten.
Is eczema cream containing steroid harmful?
Over the counter steroid creams - such as hydrocortisone creams - are not harmful in themselves but can be harmful when not used as directed. They should be used for short periods of time, otherwise there is a tendency to develop resistance. They also thin the skin with overuse, which of course also makes the skin more vulnerable. Unfortunately, because they are so effective many people DO overuse them, or simply don't read the directions. Many countries outside of Canada and the U.S. have taken steps to prevent misuse. For example, in Britain, steroid creams are not available over the counter - customers must talk with the pharmacist who will then allow (or not) the sale and provide clear verbal instructions and warnings so that users are clearly aware of how they are to be used.
Can Nyquil cause a vaginal rash?
NO, Nyquil should not cause a rash. If it does then medical attention should be sought out immediately!
What is subjective symptom rash coughing pain or bleeding?
Pain is the subjective symptom, since it cannot be perceived directly by someone other than the examiner.
Allergies
If you experience a chest rash that is hot and red, it may be from a yeast infection. Another health condition that may be responsible is scabies.
It is a birth mark.
Rash on both sides of your stomach - above the hip what could this be?
The rash on both side of the stomach could be as a result of an infection. It might be either an external or internal problem. It is important to see a doctor ASAP for correct diagnosis.